Alert archive / Florida / Gale Warnings in 2013
Gale Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Nov 12, 2013, 10:15 AM EST. It took effect at Nov 13, 2013, 4:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 10:15 AM EST (15:15 UTC)
- In effect from
- Nov 13, 2013, 4:00 AM EST
- Expired
- Nov 13, 2013, 10:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
968 WHUS72 KMLB 121515 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1015 AM EST TUE NOV 12 2013 ...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH WEDNESDAY EVENING... AMZ550-552-570-572-131530- /O.UPG.KMLB.GL.A.0002.131113T0900Z-131114T0300Z/ /O.NEW.KMLB.GL.W.0005.131113T0900Z-131114T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1015 AM EST TUE NOV 12 2013 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY. * WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL BRING WINDS UP TO 25 TO 30 KNOTS LATE TONIGHT. FREQUENT GUSTS UP TO 40 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-575-131530- /O.UPG.KMLB.GL.A.0002.131113T0900Z-131114T0300Z/ /O.NEW.KMLB.GL.W.0005.131113T1600Z-131114T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1015 AM EST TUE NOV 12 2013 ...GALE WARNING IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY. * WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL BRING WINDS UP TO 25 TO 30 KNOTS BY MID WEDNESDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY LATE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
851 WHUS72 KMLB 130915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EST WED NOV 13 2013 ...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH WEDNESDAY EVENING... AMZ555-575-140300- /O.EXT.KMLB.GL.W.0005.131113T0915Z-131114T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 415 AM EST WED NOV 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL BRING WINDS UP TO 25 TO 30 KNOTS THIS MORNING. FREQUENT GUSTS FROM 35 TO 40 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY LATE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-570-572-140300- /O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 415 AM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT IS PRODUCING WINDS UP TO 25 TO 30 KNOTS. FREQUENT GUSTS UP TO 40 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
603 WHUS72 KMLB 131928 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 228 PM EST WED NOV 13 2013 ...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH WEDNESDAY EVENING... AMZ550-552-555-570-572-575-140300- /O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 228 PM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING. SEAS WILL PEAK THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
035 WHUS72 KMLB 132021 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EST WED NOV 13 2013 ...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH WEDNESDAY EVENING... AMZ550-552-555-140300- /O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ /O.NEW.KMLB.SC.Y.0033.131114T0300Z-131114T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 321 PM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST THURSDAY. * WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN BECOME NORTHEAST AND DECREASING TO 20 KNOTS OVERNIGHT. SEAS WILL PEAK THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-140300- /O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ /O.NEW.KMLB.SC.Y.0033.131114T0300Z-131115T1000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 321 PM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY. * WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN BECOMING NORTHEAST AND DECREASING TO 20 KNOTS OVERNIGHT. SEAS WILL PEAK THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
591 WHUS72 KMLB 140303 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1003 PM EST WED NOV 13 2013 ...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH WEDNESDAY EVENING... AMZ550-552-555-142100- /O.EXP.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ /O.CON.KMLB.SC.Y.0033.000000T0000Z-131114T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1003 PM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... ...GALE WARNING EXPIRED AT 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL CONTINUE OVERNIGHT THIS EVENING...THEN BECOME EAST AND DECREASE TO 20 KNOTS OFFSHORE AND 15 TO 20 KNOTS NEARSHORE THURSDAY MORNING. SEAS 10 TO 12 FEET OFFSHORE AND 5 TO 8 FEET JUST OFF THE COAST WILL SLOWLY SUBSIDE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-142100- /O.EXP.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/ /O.CON.KMLB.SC.Y.0033.000000T0000Z-131115T1000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1003 PM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING EXPIRED AT 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS UP TO 30 KNOTS BECOME NORTHEAST AND DECREASING TO 20 KNOTS OVERNIGHT. SEAS 11 TO 13 FEET OVER THE GULF STREAM AND OPEN ATLANTIC WILL SLOWLY SUBSIDE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 12, 9:00 AM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Nov 12, 9:00 AM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 900 AM EST TUE NOV 12 2013 .DISCUSSION... ...STRONG COLD FRONT TO PASS OVERNIGHT AND EARLY WEDNESDAY... TODAY...WEAK PRESSURE PATTERN OVER THE PENINSULA TODAY AS THE ARE REMAINS UNDER THE INFLUENCE OF THE DEPARTING SURFACE RIDGE OVER THE WESTERN ATLANTIC. MORNING FOG WILL GENERALLY BURN OFF WITHIN THE NEXT HOUR GIVING WAY TO PARTLY CLOUDY SKIES DUE TO A PERSISTENT TRANSPARENT CIRRUS DECK. LACK OF FORCING AND UNIMPRESSIVE VERTICAL MOISTURE PROFILE WILL KEEP CONDITIONS DRY TODAY...WITH NOTHING MORE THAN A SPRINKLE OVER THE ATLANTIC WITH A WEAK PRE-FRONTAL TROUGH. HIGHS WILL AVERAGE 80 TO 83. TONIGHT...COLD FRONT CURRENTLY MOVING INTO THE DEEP SOUTH WITH A SIGNIFICANT POLAR AIRMASS BEHIND IT WILL MOVE INTO THE FLORIDA PENINSULA LATE TONIGHT. PASSAGE OF THE FRONT WILL BE ACCOMPANIED BY A SIGNIFICANT NORTH WIND SURGE BRINGING A FEW LIGHT SHOWERS AND COLDER TEMPERATURES. FRONT WILL BE IN THE PROCESS OF CLEARING THE WHOLE AREA AT DAYBREAK WEDNESDAY WITH WINDY CONDITIONS DEVELOPING AREAWIDE IN THE PRE-DAWN HOURS. HOW QUICKLY THE COLD AIRMASS ARRIVES BEHIND THE FRONT WILL DRIVE OVERNIGHT LOWS...BUT WILL LIKELY SEE TEMPERATURES DROPPING INTO THE MID 50S NORTH OF I-4...UPPER 50S AND LOW 60S ACROSS THE ORLANDO METRO AND THE REMAINDER OF THE INTERIOR...AND UPPER 60S AND LOW 70S ALONG THE SPACE AND TREASURE COASTS WHERE THE FRONT WILL HAVE JUST CLEARED BY SUNRISE. && .AVIATION...2-3SM FOG WITH CIGS FL001-003 NORTH AND WEST OF ORLANDO METRO SLOWLY LIFTING THROUGH 15Z. LOCAL LIFR-IFR VSBYS VCNTY KLEE. VFR CONDS AREAWIDE 15Z-03Z. STRONG FRONT TO ENTER N CNTRL FL AROUND 13/04Z WITH PASSAGE SWD THROUGH AREA BY AROUND 13/12Z. ISOLATED LIGHT SHOWERS WILL ACCOMPANY FRONT WITH MINIMAL IMPACTS. HOWEVER WILL SEE STRONG AND GUSTY N WINDS BEHIND FRONT WITH INTERIOR SITES FROM KISM NORTHWARDS REACHING SUSTAINED 15-20KTS AND COASTAL SITES FROM KMLB NORTHWARDS REACHING 20KTS BY 13/12Z. GUSTS TO 30KTS POSSIBLE...ESPECIALLY ALONG COAST. STRONGER WINDS DURING THE DAY ON WEDNESDAY WITH ALL AREAS SEEING SUSTAINED 20-22KTS WITH GUSTS UP TO 30KTS. && .MARINE...LIGHT NORTH-NORTHEAST WINDS 5-10KTS THROUGH THE DAYLIGHT HOURS...BECOMING NORTH-NORTHWEST 10-15KTS NORTH OF THE CAPE LATE THIS AFTERNOON AS THE FRONT BEGINS TO ARRIVE IN THE STATE. SEAS 2-3FT...UP TO 4 FT WELL OFFSHORE. RAPIDLY DETERIORATING CONDITIONS OVERNIGHT WITH PASSAGE OF STRONG FRONT. NORTHERLY GALES OVERSPREADING THE WATERS AFTER MIDNIGHT WITH GUSTS UP TO 40 KNOTS BY DAYBREAK NORTH OF CAPE CANAVERAL. SEAS QUICKLY BUILDING TO 8-10FT NORTH OF CAPE CANAVERAL. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...GALE WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 60 NM STARTING LATE TONIGHT THROUGH WEDNESDAY EVENING. && MOSES/KELLY
Hazardous weather outlook, Nov 12, 4:48 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 448 AM EST TUE NOV 12 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-122000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 448 AM EST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... DISTANT SWELLS WILL IMPACT THE SURF ZONE AND PRODUCE A LOW TO MODERATE HAZARD FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. CHECK WITH THE BEACH PATROL BEFORE ENTERING THE SURF AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG SURGE OF NORTHERLY WINDS NEAR GALE FORCE ARE FORECAST TO PUSH INTO THE AREA OVERNIGHT AND EARLY WEDNESDAY...WITH HAZARDOUS SEAS AND ROUGH SURF CONTINUING THROUGH LATE WEEK. WINDS SHOULD VEER ONSHORE INTO THURSDAY INCREASING THE CHANCE FOR VERY ROUGH SURF CONDITIONS ALONG WITH THE CHANCE FOR BEACH EROSION DURING HIGH TIDES DURING WEDNESDAY AND THURSDAY. HAZARDOUS SEAS ALONG WITH A MODERATE TO HIGH THREAT OF RIP CURRENTS WILL PERSIST FROM MID WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.